# SDR UPS07M49591

- Difficulty date: April 2, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 35,860 hours, 10,778 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: ARB287715
- Condition: Damaged
- Location: Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C LEFT O/B SLAT TRACK FITTING DAMAGED BY SLAT CABLE BETWEEN 5 & 6 SLATS.  REPAIRED DAMAGED AREA IAW SAA EA 011-5710-01-A0765 & UPS RAA MD-11-57-20106.
